Phenylephrine Hydrochloride+Chlorphenamine+Paracetamol

Bioflu Non-Drowsy Capsule 20s

Price

₱189.20

Dosage Form

Capsule

Sold by

20 capsules

Contents/Formulation

Each capsule contains: Phenylephrine HCl 10 mg, Ibuprofen 200 mg

Indication

This medicine is used for the relief of clogged nose, postnasal drip, headache, body aches, and fever associated with the common cold, sinusitis, flu, and other minor respiratory tract infections. It also helps decongest sinus openings and passages.

Stocks Available:

0 left

From the Same Brand

These are products from the same collection.

Stay Connected

Sign up for our email newsletter

Get the latest promos and discounts from your personal online pharmacy.

No more waiting

We offer same day delivery


₱60

For orders above P1,500


₱159

For orders below P1,500


₱60

For orders above P1,500


₱159

For orders below P1,500